# SDR USAABB01085

- Difficulty date: August 23, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BWI - FOUND THE EMERGENCY LIGHT AT ROW 9 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  OPERATIONAL CHECK GOOD.  (M)
